On 1-sequence-covering Pi-s-images of Locally Separable Metric Spaces

Authors

  • Nguyen Van Dung

Keywords:

1-sequence-covering, $\sigma$-strong $sn$-network,

Abstract

In this paper, we give a characterization on 1-sequence-covering
pi-s-images of locally separable metric spaces by means of
point-countable sigma-strong n-network consisting of cosmic
spaces (sn-second countable spaces, $\aleph_0$-spaces). As an
application, we get a new characterization on 1-sequence-covering,
quotient pi-s-images of locally separable metric spaces, which
is helpful in solving Y. Tanaka and S. Xia's question in [21].

Downloads

How to Cite

Dung, N. V. (2009). On 1-sequence-covering Pi-s-images of Locally Separable Metric Spaces. European Journal of Pure and Applied Mathematics, 2(2), 182–194. Retrieved from https://ejpam.com/index.php/ejpam/article/view/141